# SDR 97ZZZX5158

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1283Q
- Make and model: Cessna 150L
- Aircraft serial: 15072583
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Part number: K04504003
- Condition: Detached
- Location: Rt Muffler
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL CHANGE AND ENGINE CHECK, FOUND THAT ON THE LEFT MUFFLER, THE DATA PLATE TACK WELDS HAD FAILED AND THE DATA PLATE ITSELF WAS LOCATED INSIDE THE CABIN HEAT SCAT HOSE.  IF THIS DATA PLATE HAD COME LOOSE ON THE RIGHT MUFFLER, IT VERY LIKELY MIGHT BE INJESTED INTO THE CARBURETOR WHEN CARBURETOR HEAT WAS SELECTED.
